Does frequent intake of Lisinopril cause any complication?
I am supposed to take lisinopril 5mg twice daily. I forgot this morning and took it when I got home from work. Three hours later, I went to take my cholesterol medication (before bed) and I accidentally took the lisinopril again. Am I in any danger?
Tue, 17 Jul 2018
Internal Medicine Specialist, Dr. Malik's Response
Hello and Welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice.
Lisinopril belongs to an angiotensin converting enzyme inhibitor group. It prevents production of hormone called angiotensin II from its precursors. Angiotensin II is a strongly constricts blood vessels and responsible for increased blood pressure. of Lisinopril is considered a low dose. If you took 2 tablets with 3 hours interval it will not cause serious side effects. Please, do not worry, Lisinopril a day is also a therapeutic dose, not overdose. It may cause dizziness or light-headedness from decreased blood pressure. Continue taking Lisinopril as prescribed by your doctor.
Hope I have answered your query. Let me know if I can assist you further.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
I have been taking 10mg - 12mg lisinopril (with water pill) for around 9 years now and have never even been late on a dose, much less miss one. The only side effect my PCP at the time who prescribed the medication told me about was a frequent cough which I do experience from the medication. I also have Multiple Sclerosis so I contributed some troubling health concerns I ve recently experienced to a serious MS relapse and to the 3 lesions i have on my brain. Tonight, I ve been researching side effects of every medication i currently take (And there is a lot of them) and came across a lengthy list of side effects caused by Lisinopril. It turns out I experience about 95% of the known side effects to this medication, including most of the rare ones, and I want to discontinue taking it immediately. However, I know that s very dangerous to just discontinue use. I also take a Betablocker known as Metoprolol Tartrate (50mg tablet twice a day). Not sure if I spelled that correctly but I m sure you re aware of the medication. At the time I was placed on these meds my BP remained high for a period of time. I eventually lost some weight and made some positive lifestyle changes and every since (approximately the last 7 years) my blood pressure has been normal to a little bit low every time I visit a doctor s office, which is a common occurrence these days. I see my PCP bi-monthly, a pain clinic monthly, and my Neurologist at the University of South Florida every six months who all take my vitals and order routine blood work. My last Blood Pressure check was at my last visit to the Pain Clinic I see on the 22nd of March... 6 days ago and the reading was 115/71. Please advise the best recommendation on cutting out the Lisinopril because, according to the side effects i have experienced, it s positively killing me!
Hi my brother just woke up, thought he grabbed his prescription and accidentally grabbed mine thinking it was his so he accidently ingested 4 of my 10mg lisinopril pills thinking it was one of his meds they look very similar he s 25 years old will he be ok?
I have been on Lisinopril since Oct. 2017. I have experiencing some of these side effects not all but several of them. I was wondering if it would also cause tenderness of the breast. Until Oct. I didn t know I had heart problems at all, blood pressure was good as well as pulse. Big surprise when I was told I had heart disease